MAUDE Adverse Event Report: GREENWALD SURGICAL COMPANY, INC. GREENWALD SURGICAL CO, INC.; BALL TIP ELECTRODE FOR RIGID CYSTOSCOPES

GREENWALD SURGICAL COMPANY, INC. GREENWALD SURGICAL CO, INC.; BALL TIP ELECTRODE FOR RIGID CYSTOSCOPES
Model Number 25910-06
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Describe the evento or problem: urologist using bugby ball tip electrode.When he removed it from the patient, he noticed the ball tip was missing.Upon inspection, the surgeon located the ball tip adhered to the bladder.He was able to retrieve the ball tip with no harm to the patient.What was the original intended procedure? : cystoscopy, bladder biopsy and fulgeration.What problem did the user have : device failed (e.G.Broke, couldn't get it to work or stopped working).

Brand Name
GREENWALD SURGICAL CO, INC.
Common Device Name
BALL TIP ELECTRODE FOR RIGID CYSTOSCOPES
Manufacturer (Section D)
GREENWALD SURGICAL COMPANY, INC.
2688 dekalb street
lake station IN 46405 1519
MDR Report Key11814297
Report Number1818662-2021-00001
Device Sequence Number14542221
Product Code FAS
UDI-Device Identifier10801334000806
UDI-Public(01)10801334000806
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25910-06
Device Catalogue NumberRET107K
Device Lot Number28468
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR